Fashion Nancy Erfan a Lucire reader describes her experiences with micropigmentation -- I sort of permanent make-up. Friends and relatives had undergone the procedure with results which impressed her. Unfortunately in her case there was an allergic reation and everything went horribly wrong. The trouble was she then had few places to turn:
"It was a challenge for me to find a doctor who could treat my condition. I was doctor-hopping for at least four months and every doctor said that they had not seen anything like it. They all prescribed steroid creams that only eased the burning, itching sensation while my appearance continued to appear abnormal. Most doctors recommended getting the allergic reaction in a controlled state with steroid injections before I had the tattoo pigments removed via laser. I?ve always been healthy and health-conscious and I didn?t permit any steroids to be injected in my body. Later, I learned that steroid injections and oral steroids were temporary suppressants, not a solution."
The linked story contains images of what happened and the results of sunsequent laser treatments. Just warning that they're fairly difficult to look at. Again I'm warned off tattoos.

No comments:

Post a Comment

Post a Comment